# SDR COMA0260063

- Difficulty date: January 24, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 13,700 hours, 12,990 cycles
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Part number: MS24584C493
- Condition: Stuck
- Location: Avionics
- Stage of operation: TO
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5602 AVIONICS BAY DOOR WARNING DURING T/O.FOUND AVIONICS DOOR SWITCH JAMMED. REPLACED SWITCH SPRING.
